MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MINI PLATE, STRAIGHT, 4-HOLES, LONG BAR; IMPLANT

STRYKER LEIBINGER FREIBURG MINI PLATE, STRAIGHT, 4-HOLES, LONG BAR; IMPLANT
Model Number 55-10503
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by the company representative that 2 weeks after implantation, the plates were discovered as broken.There is a revision surgery to take place.No other information is known at this time.

Brand Name
MINI PLATE, STRAIGHT, 4-HOLES, LONG BAR
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key11866748
Report Number0008010177-2021-00031
Device Sequence Number17278902
Product Code JEY
UDI-Device Identifier04546540366214
UDI-Public04546540366214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-10503
Device Catalogue Number55-10503
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;